# SDR HEER20141204534

- Difficulty date: December 4, 2014
- Submitted: December 4, 2014
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 17,148 hours
- Engine: Allsn 250C47B
- Engine time: 9,888 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL120883
- Condition: Spalled
- Location: Turbine
- Part time: 1,645 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-20-14 DUE TO TURBINE OVERHAUL.  NR 5 BEARING EXHIBITED SPALLING BALLS.  REPLACED WITH NEW.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
